# SDR ASOA201001049

- Difficulty date: July 28, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 16,477 hours, 14,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT LT & RT F.S. 621.00 TO F.S. 625.00 OBLIQUE ANGLES ARE CRACKED IN AFT RADIUS 1" LONG.  REMOVED UNSERVICEABLE ANGLES ON AFT EQUIPMENT COMPARTMENT LT & RT FS 621.00 TO 625.00, PN 601-35012-51 AND 601-35012-52 AND INSTALLED NEW ANGLES.  INSTALLED ANGLES PN 601-35012-51 AND 601-35012-52 IAW SRM 51-42-21.
